Jump to content

Recommended Posts

Hello!  I have recently started wondering if I have some sort of reaction to Vitamin C, or maybe just a component in the supplement form.  I have suspected that I may have MCAS, at least mildly, along with the hyper POTS, and I am wondering if anyone who has this has the same sort of reaction. I was put on vitamin c while I was on a steroid for bronchitis and my face broke out in an itchy rash.  I stopped taking the supplement and all was well, though I don't recall this ever happening in the past.  So I recently got a night creme and one of the ingredients in it is Vitamin C, and all under my eyes broke out in relatively the same way my entire face did previously on the supplement.  I don't eat or drink much citrus, so I'm not sure about ingesting it naturally, but I was just curious if this could be a MCAS thing, or just a "me" thing.  So hard to tell these days lol!

 

Link to post
Share on other sites

Same thing happens to me.  I can't tolerate it.  Even tried calcium citrate recently and got bad reflux.  In the past I have had your same reaction.  Citrus for me only in very small amounts!  But I am ok if I follow a rotation diet so at least I can eat a clementine every few days.  I do tolerate vit c 60 mg in my multivitamin every day.

Link to post
Share on other sites
  • 2 weeks later...

I wonder if it is just us, or something tied into our other issues.  I stopped all of it, with exception to orange juice, etc, and all rash symptoms went away, so I think I"m going to have to chalk it up to a new intolerance I never knew I had! lol.  Seems like that happens a lot with POTS!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...